# SDR SIMA20230330002

- Difficulty date: March 30, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000024
- Aircraft time: 36,729 hours, 29,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007305001
- Condition: Corroded
- Location: Fr 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD "BEAM" BETWEEN FR 19-20 CORRODED AT NUT PLATE HOLE. (UNDER LH OTBD FLOOR SILL BETWEEN FR 19-21.) (LEVEL 2 CORROSION) -C/A-REMOVED LH OUTBD BEAM BETWEEN FR 19-20 IAW EMB 170 SRM 51-40-08 AND FABRICATED AND INSTALLED REPLACEMENT BEAM IAW EMB-170 SRM 51-40-08 AND ERS-EJ-5300-4752.
